| Catalog Number |
02.07.1204L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had pain due to a loose tibia and the cause is unknown.At about 1 year and 1 month post-primary the surgeon revised the tibial tray and insert and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 8 april 2024: lot 2216949: (b)(4) items manufactured and released on 07-nov-2022.Expiration date: 2027-10-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.